MathSciNet Relay Station
MathSciNet bibliographic data
MR293017 (45 #2097) 22E45
Thieleker, Ernest On the irreducibility of nonunitary induced representations of certain semidirect products. Trans. Amer. Math. Soc. 164 (1972), 353–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement